# SDR SWAA2015111145977

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,287 hours, 48,412 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA19675
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER DELAMINATED, UPPER SURFACE.  R & R SPOILER IAW MM.
